Alert archive / Ohio / Special Weather Statements in 2017
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Apr 28, 2017, 11:21 PM EDT for Pike County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2017, 11:21 PM EDT (03:21 UTC)
- Expired
- Apr 28, 2017, 11:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
County Pike County, OH
The radar
The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 848 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
614
WWUS81 KILN 290321
SPSILN
Special Weather Statement
National Weather Service Wilmington OH
1121 PM EDT FRI APR 28 2017
OHZ073-081-082-088-290345-
Pike OH-Scioto OH-Adams OH-Ross OH-
1121 PM EDT FRI APR 28 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...PIKE...
NORTHERN SCIOTO AND SOUTHEASTERN ROSS COUNTIES UNTIL 1145 PM EDT...
At 1121 PM EDT, radar indicated a strong thunderstorm near Kincaid
Springs, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Locations impacted include...
Waverly, Piketon, Pike Lake, Kincaid Springs, Londonderry, Beaver,
Rarden, Otway, Wakefield, Pike County Airport, Omega, Locust Grove,
Givens, Mount Joy, Bear Creek, Lake White, Poplar Grove, Stockdale,
Elm Grove and Buchanan.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3891 8276 3885 8340 3913 8337 3932 8275
3917 8277 3916 8279 3895 8281 3894 8275
TIME...MOT...LOC 0321Z 250DEG 43KT 3902 8328
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 28, 9:52 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 28, 9:52 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
952 PM EDT Fri Apr 28 2017
.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Multiple waves of showers and thunderstorms will move through
overnight. Expanded the flash flood watch a tier of counties
further north. Several inches of rainfall will be possible
across a large area. Severe threat will continue as well this
evening with large hail, damaging winds, and isolated tornadoes
possible.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.
Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.
Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.
High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.
After the occluded front moves through, temperatures will be below
normal.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the TAF sites this
evening and overnight. VSBYs will be reduced with some of these
thunderstorms. In addition CIGS will gradually lower overnight
as well. A warm front will lift northwards on Saturday. Some
additional shower activity will be possible with isolated
thunderstorms.
OUTLOOK...MVFR ceilings and visibilities with a chance of thunderstorms
are possible Saturday night, Sunday night and Monday. Wind
gusts to 35 kt possible Sunday into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ060>062-
070>072-077>081.
KY...Flash Flood Watch through Saturday morning for KYZ089>099.
IN...Flash Flood Watch through Saturday morning for INZ058-059-066-
073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...
AVIATION...NovakHazardous weather outlook, Apr 28, 9:10 PM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 910 PM EDT Fri Apr 28 2017 INZ050-KYZ100-OHZ026-034-035-042>046-051>056-063>065-073-074-082-088- 300115- Wayne-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto- 910 PM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for East Central Indiana, Northeast Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A few severe storms are possible, with primary threats of large hail and heavy rainfall. Isolated damaging winds and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms may continue into Saturday. A few severe storms are possible, with primary threats of large hail and heavy rainfall. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>081- 300115- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Preble-Montgomery-Greene-Butler-Warren-Clinton- Hamilton-Clermont-Brown-Highland-Adams- 910 PM EDT Fri Apr 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe storms will be possible overnight. The primary threat is large hail. However, damaging wind and tornadoes are not out of the question. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms may continue into Saturday. A few severe storms are possible, with primary threat of large hail. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Local storm report, Apr 28, 10:30 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1030 PM EDT FRI APR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND DMG 4 SW BLUE ASH 39.20N 84.43W
04/28/2017 HAMILTON OH LAW ENFORCEMENT
NUMEROUS LARGE BRANCHES KNOCKED DOWN.
&&Special weather statement, Apr 28, 10:35 PM EDT, 46 minutes before
Special Weather Statement National Weather Service Wilmington OH 1035 PM EDT FRI APR 28 2017 OHZ063-073-079>082-088-290300- Pike OH-Highland OH-Scioto OH-Adams OH-Brown OH-Ross OH-Fayette OH- 1035 PM EDT FRI APR 28 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL BROWN... SOUTH CENTRAL FAYETTE...NORTHERN ADAMS...WESTERN PIKE...EASTERN HIGHLAND...NORTHWESTERN SCIOTO AND ROSS COUNTIES UNTIL 1100 PM EDT... At 1035 PM EDT, radar indicated strong thunderstorms along a line extending from Greenfield to 6 miles north of Winchester, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Locations impacted include... Chillicothe, Greenfield, Marshall, Bainbridge, Pike Lake, Kincaid Springs, Belfast, Rocky Fork Point, Highland Holiday, Cynthiana, North Folk Village, Frankfort, Emerald, South Salem, Sinking Spring, Mooresville, May Hill, Locust Grove, Knockemstiff and Massieville. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3941 8276 3896 8318 3896 8378 3942 8341 TIME...MOT...LOC 0235Z 269DEG 35KT 3937 8338 3903 8366 Sites
Special weather statement, Apr 28, 10:36 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1036 PM EDT FRI APR 28 2017
INZ075-080-KYZ089>091-095-290315-
Switzerland IN-Ohio IN-Boone KY-Carroll KY-Gallatin KY-Grant KY-
1036 PM EDT FRI APR 28 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SWITZERLAND...CARROLL...
BOONE...NORTHWESTERN GRANT AND GALLATIN COUNTIES UNTIL 1115 PM EDT...
At 1036 PM EDT, radar indicated a strong thunderstorm over
Carrollton, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Carrollton, Walton, Rising Sun, Oakbrook, Burlington, Union,
Crittenden, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Fairview, Ghent, Sparta, Patriot, Prestonville, Aberdeen, Ryle and
Big Bone Lick.
This includes the following Interstates...
I-71 in Kentucky between mile markers 45 and 47, and between mile
markers 49 and 77.
I-75 in Kentucky between mile markers 165 and 166, and between mile
markers 170 and 182.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3874 8532 3873 8525 3869 8520 3882 8520
3905 8479 3902 8463 3888 8460 3880 8462
3879 8458 3876 8461 3872 8479 3870 8481
3871 8483 3868 8489 3863 8523 3870 8530
TIME...MOT...LOC 0236Z 250DEG 42KT 3870 8519
BinauLocal storm report, Apr 28, 10:43 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1043 PM EDT FRI APR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HEAVY RAIN GOSHEN 39.23N 84.16W
04/28/2017 M1.26 INCH CLERMONT OH TRAINED SPOTTER
&&
MBPSpecial weather statement, Apr 28, 10:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1058 PM EDT FRI APR 28 2017
OHZ079-081-290330-
Adams OH-Brown OH-
1058 PM EDT FRI APR 28 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BROWN AND
ADAMS COUNTIES UNTIL 1130 PM EDT...
At 1058 PM EDT, radar indicated strong thunderstorms along a line
extending from near Sardinia to near Georgetown, moving east at 40
mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
West Union, Peebles, Winchester, Seaman, Rome, Blue Creek, Decatur,
Russellville, Cherry Fork, Concord, Redoak, Dunkinsville, Lake
Waynoka, State Route 348 at State Route 125, Bentonville and Cedar
Mills.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3868 8348 3870 8352 3870 8355 3878 8390
3896 8378 3896 8327 3864 8331
TIME...MOT...LOC 0258Z 278DEG 34KT 3900 8376 3883 8388
SitesSpecial weather statement, Apr 28, 11:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1121 PM EDT FRI APR 28 2017
OHZ073-081-082-088-290345-
Pike OH-Scioto OH-Adams OH-Ross OH-
1121 PM EDT FRI APR 28 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...PIKE...
NORTHERN SCIOTO AND SOUTHEASTERN ROSS COUNTIES UNTIL 1145 PM EDT...
At 1121 PM EDT, radar indicated a strong thunderstorm near Kincaid
Springs, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Locations impacted include...
Waverly, Piketon, Pike Lake, Kincaid Springs, Londonderry, Beaver,
Rarden, Otway, Wakefield, Pike County Airport, Omega, Locust Grove,
Givens, Mount Joy, Bear Creek, Lake White, Poplar Grove, Stockdale,
Elm Grove and Buchanan.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3891 8276 3885 8340 3913 8337 3932 8275
3917 8277 3916 8279 3895 8281 3894 8275
TIME...MOT...LOC 0321Z 250DEG 43KT 3902 8328
ARThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:33 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Apr 28, 8:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Apr 28, 8:48 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Apr 28, 8:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Apr 28, 8:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Apr 28, 9:05 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 25 min |
| Apr 28, 9:16 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Apr 28, 9:18 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Apr 28, 9:29 PM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Apr 28, 9:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Apr 28, 9:36 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 24 min |
| Apr 28, 9:40 PM EDT | Special Weather Statement | ILN | Hocking | 35 min |
| Apr 28, 10:04 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Madison | 6 hr |
| Apr 28, 10:19 PM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Apr 28, 10:20 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Clinton, Highland | 40 min |
| Apr 28, 10:27 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 6 hr |
| Apr 28, 10:35 PM EDT | Special Weather Statement | ILN | Ross | 25 min |
| Apr 28, 10:58 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 28, 11:19 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pickaway, Pike, Ross | 6 hr |
| Apr 28, 11:33 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Apr 28, 11:41 PM EDT | Areal Flood Advisory | ILN | Clermont | 6 hr |
| Apr 29, 12:28 AM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 29, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 48 min |
| Apr 29, 1:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 29, 1:35 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 16 min |
| Apr 29, 2:13 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 6 hr |
| Apr 29, 2:19 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| Apr 29, 2:26 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 49 min |
| Apr 29, 2:42 AM EDT | Areal Flood Advisory | ILN | Adams, Brown | 6 hr |
| Apr 29, 2:59 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Apr 29, 3:01 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 29, 3:17 AM EDT | Special Weather Statement | ILN | Pike | 28 min |
| Apr 29, 3:36 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Madison, Miami, Shelby and 1 more | 5 hr |
| Apr 29, 4:08 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Apr 29, 4:23 AM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 5 hr |
| Apr 29, 5:19 AM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more | 4 hr |
| Apr 29, 5:46 AM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Apr 29, 5:50 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Apr 29, 7:22 AM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Apr 29, 7:59 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Apr 29, 8:02 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Preble, Warren | 4 hr |
| Apr 29, 8:22 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 38 min |
| Apr 29, 8:33 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 4 hr |
| Apr 29, 8:44 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| Apr 29, 8:50 AM EDT | Special Weather Statement | ILN | Warren | 25 min |
| Apr 29, 8:55 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 35 min |
| Apr 29, 9:00 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 4 hr |
| Apr 29, 9:14 AM EDT | Special Weather Statement | ILN | Clermont, Clinton, Greene | 31 min |
| Apr 29, 9:16 AM EDT | Flash Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Warren | 4 hr |
| Apr 29, 9:33 AM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 2 more | 3 hr |
| Apr 29, 9:36 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 2 more | 4 hr |
| Apr 29, 9:44 AM EDT | Special Weather Statement | ILN | Fayette, Franklin, Highland, Pickaway | 31 min |
| Apr 29, 9:46 AM EDT | Flash Flood Warning | ILN | Butler, Warren | 4 hr |
| Apr 29, 9:52 AM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland | 4 hr |
| Apr 29, 9:59 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 29, 10:13 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway, Ross | 32 min |
| Apr 29, 10:29 AM EDT | Flash Flood Warning | ILN | Pickaway, Ross | 3 hr |
| Apr 29, 10:34 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 3 hr |
| Apr 29, 10:36 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Apr 29, 10:40 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 35 min |
| Apr 29, 12:14 PM EDT | Areal Flood Warning | ILN | Fayette, Highland, Ross | 3 hr |
| Apr 29, 12:42 PM EDT | Areal Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Apr 29, 1:03 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 13 hr |
| Apr 29, 2:55 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 17 hr |
| Apr 28, 9:46 PM EDT | Special Weather Statement | ILN | Boone | 44 min |
| Apr 28, 9:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 12 min |
| Apr 28, 10:36 PM EDT | Special Weather Statement | ILN | Boone, Carroll, Gallatin | 39 min |
| Apr 28, 11:06 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 39 min |
| Apr 28, 11:43 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 32 min |
| Apr 29, 12:11 AM EDT | Special Weather Statement | ILN | Mason | 34 min |
| Apr 29, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Owen | 49 min |
| Apr 29, 12:47 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 6 hr |
| Apr 29, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 52 min |
| Apr 29, 1:13 AM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 6 hr |
| Apr 29, 1:35 AM EDT | Flash Flood Warning | ILN | Carroll, Grant, Owen | 6 hr |
| Apr 29, 1:42 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 48 min |
| Apr 29, 3:01 AM EDT | Special Weather Statement | ILN | Lewis | 29 min |
| Apr 29, 3:23 AM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 6 hr |
| Apr 29, 3:44 AM EDT | Flash Flood Warning | ILN | Grant, Pendleton | 4 hr |
| Apr 29, 7:29 AM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 3 hr |
Nearby
Special Weather Statements in Ohio, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.